MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S4 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S4 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2041
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address posterior lateral poly wear.Patient had pain in her lateral knee.Discovered the poly had been worn in the posterior lateral aspect which likely kept the rotation poly from moving.Doi: (b)(6) 2011, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.All available x ray/photographs were reviewed.Based on the photo evidence provided, complaint is confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIGMARP CV TB/IN S4 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12330837
Report Number1818910-2021-17967
Device Sequence Number4542235
Product Code NJL
UDI-Device Identifier10603295240815
UDI-Public10603295240815
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2041
Device Catalogue Number962041
Device Lot Number2466693
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMARP CV TB/IN S4 10.0.; PFC SIGMARP CV TB/IN S4 10.0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight164